# SDR IPXA2019070544117

- Difficulty date: June 24, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,357 hours, 14,276 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC75011501
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C TAILCONE RT UPPER PRODUCTION DOUBLER IS DAMAGED. REPAIRED DAMAGED TAILCONE RT UPPER PRODUCTION DOUBLER AT STA. 2165 & X=-36.5 IAW EO MD11-5350-66790-A APPENDIX A. (MINOR)
